# SDR EISA20000211

- Difficulty date: December 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 76,458 hours, 53,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MI5C062
- Condition: Discharged
- Location: Cockpit
- Component: Emergency Exit, Grimes
- Component part number: 1000679
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN COCKPIT BATTERIES DEAD.   CORRECTIVE ACTION: REPLACED BATTERIES IN EMERGENCY EXIT LIGHT UNIT PER M/M 33-50.
